Ralnea xl / ropinirole


#1
What are the chances of getting hallucinations when taking Ralnea xl or is it a case of everbody is different?

If u do get them what do u see...good stuff or bad........


Random question I know but any input u can give me would help

#2
correct me if i'm wrong anybody, but hallucinations are caused by a little too much dopamine. generally i dont thing ropinerole tends to over-activate those areas compared to levadopa but there are exceptions.
i get pre-perception halucinations where sticks look like snakes for second (not good in australia!). i think that in advanced stages of the disease the hallucinations might just last longer - i'm not sure. generally they are not benign but they should be in you distant future if at all.

#3
thanks for that reassurance, its just every time i see neuro they always ask if i have had any hallucinations,nightmares etc and to be honest i could do without it,i will soon let people know if things start to go funny

#4
I asked my Parkinson's nurse what sort of halucinations, she told me it could be something like seeing a face in the pattern of a carpet or wallpaper.
I had a chat with the husband of a lady who had Parkinson's and he said his wife was convinced there were rats in their bedroom. He said there were no rats but he had to put a trap in there for her peace of mind. He didn't catch any rats.
I can't say I have experienced any halucnations thank goodness. we have enough to contend with without that.

#5
I have posted elsewhare,
Since the pharmacy changed me from Requip XL to Ralnea XL (both of them 8mg ropinerole slow release) I have been getting small vesions of the side effects i experienced on the way up to my present 8mg daily dose. including hallucinations, seeing things out of the corner of my eye - typically cats.
I like cats but I do not need to trip over them when they are not real.
Is Ralnea a cheaper version of GSK's Requip?
What can I do to get back on requip?

#6
I take Requip XL but can only tolerate 6mg.

Tried 8mg and had sleep paralysis, aural hallucinations (hearing things) sparkly vision etc. Dropped back to 6 and it all stopped again!! fairly conclusive evidence !

So yes, it can cause hallucinations if the dose is too high for you.

Caroline

#7
I think I have answered one of my own queries
Ralnea XL is made in Slovenia ! Obviously cheaper than Requip XL !